# SDR FDEA201003251003

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AND WORN AT STA 879TO 900 RBL24 BLENDED AREA, CHECK LIMITS FOUND OUT IAW SRM 53-00-52 FIG 101 DETAIL 1, ORIG  MAT .225 AFTER REWORK .213 MAT LOSS OF .12 EXCEEDS MAX MAT WEAR OF .004 . REMOVED SEAT TRACK CROWN  STA 879 - 900 RBL 24 IAW SRM 51-40-02 . FABBED REPLACEMENT CROWN FROM MAT BAC1520-841 IAW SRM 53-30-52 FIG 1 DETAIL IV , INSTALLED FABBED SEAT TRACK   CROWN STA 879 - 900 RBL 24 IAW SRM 51-40-02. MAJOR REPAIR.
